Colorado PROFILES, The Colorado Clinical and Translational Sciences Institute (CCTSI)
Keywords
Last Name
Institution

Contact Us
If you have any questions or feedback please contact us.

Hyperlactatemia

"Hyperlactatemia" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Increase in blood LACTATE concentration often associated with SEPTIC SHOCK; LUNG INJURY; SEPSIS; and DRUG TOXICITY. When hyperlactatemia is associated with low body pH (acidosis) it is LACTIC ACIDOSIS.


expand / collapse publications
This graph shows the total number of publications written about "Hyperlactatemia" by people in this website by year, and whether "Hyperlactatemia" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
_

Copyright © 2019 The Regents of the University of Colorado, a body corporate. All rights reserved. (Harvard PROFILES RNS software version: 2.11.1)